Continued Fractions for Some Alternating Series.
Monatshefte für Mathematik, Tome 111 (1991) no. 1, pp. 119-126
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
simple continued fractions, transcendental numbers, Cahen's constant, Sylvester's sequence
@article{MOMA_1991__111_1_178514,
author = {J.L. Davidson and J.O. Shallit},
title = {Continued {Fractions} for {Some} {Alternating} {Series.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {119--126},
year = {1991},
volume = {111},
number = {1},
zbl = {0719.11038},
url = {http://geodesic.mathdoc.fr/item/MOMA_1991__111_1_178514/}
}
J.L. Davidson; J.O. Shallit. Continued Fractions for Some Alternating Series.. Monatshefte für Mathematik, Tome 111 (1991) no. 1, pp. 119-126. http://geodesic.mathdoc.fr/item/MOMA_1991__111_1_178514/